# SDR DALA2019091105287

- Difficulty date: September 10, 2019
- Submitted: September 12, 2019
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 76,868 hours, 24,757 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5635, L/P 6615806) ON SVC CHECK LT OVER WING EMERGENCY LENS MISSING. INSTALLED NEW LENS A/C OK FOR SERVICE.
